Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

scoligirl

Veteran Member
  • Posts

    110
  • Joined

  • Last visited

Reputation

0 Neutral

About scoligirl

  • Birthday 06/22/1987

Profile Information

  • Gender
    Female
  • Location
    Seattle, Wa

Recent Profile Visitors

1676 profile views
  1. So let's see, we are at 9 weeks I believe. Had my appt with my derm last Friday, on 60mg again. I'm doing extremely well on that dosage. Things are mainly just superficial red marks now. I get the occasional zit around my hairline, but that really seems to be about it. My face is so much smoother now! Night vision still crappy, lips still dry, but not as bad. I need to get some updated pics up. I'm excited how well things are going. But ona personal note I had a tough week last week. I was si
  2. Oh yeah, I have major stress at my work. Mainly because half of my team doesn't pull their weight, but yeah. It was really nice to get away. I took my floating holiday on Friday, so I had a three day weekend. Ahhh!!! Very nice! It rained most of the weekend so we played Mario Cart. Hahaha It was great. But now it's back to work and school. Oh well! I had a cyst pop up on my face, but it was there for like 1 1/2 days and is practically gone now. Tons of redmarks, so I'm thinking I'm going to
  3. Well that's great that things are looking good for you! I'm sure that hydrocortisone will work well. I've had it before (not for acne) but it seemed to work within hours. Did your derm say about how long you'll be on the accutane? Things are going well for me, too. I think I've finally gotten through the rough part and I can REALLy see a difference now. Without makeup I see quite a few red marks, but they're all flat to the surface of the skin and the zits that are still healing continue to slo
  4. No, I think my skin is just too sensitive for topicals right now. My derm didn't say not to use it, he just told me don't be surprised if they dry my face out. I used them at the beginning during the "purging" period, but just too dry now. Well my wings are actually from a constume a couple years ago. My best friend and I went to a party as an angel and devil duo Frederick's of Hollywood style. Short skirts, garters, corsetts, the works. lol I think my coworkers know me too well! Everyone's g
  5. No, I can't blame people for not trusting doctors. Because guess what? We're all adults here, we're not little kids, so we shouldn't let them make our decisions for us. I don't believe in letting my doctor do my research for me. And I think that people who cling to every work they say and take it as God speaking to them are idiots. Apologies if someone reads that and takes it as a personal attack, because it is not meant to be. But doctors don't know everything, they are only human. You need to
  6. What brand did you take? According to this site http://accutanesideeffects.net/ certain types/brands contain parabens which may affect the body's endocrine system, including the pituitary glad which controls the sex hormones. And according to the FDA, there is a disclaimer that states most side effects go away after cessation of the drug, but there were cases during their studies where the side effects did not go away. http://www.drugs.com/pro/accutane.html
  7. Just wanted to say thanks for your supportive comment on my response to those negative people! I'm always afraid of getting blasted. But anyways, don't let yourself get so down! I definitely know that the support of a significant other is a huge help right now as my hubby really helps me out a lot, but at least you've got all of us here! I know it's not quite the same, but we're here (most of us) to support each other in going through this adventure that is Accutane. So just remember that once
  8. Like others, I slather the stuff on my lips and use as a spot moisturizer. I've also started using it around my nose, underneath it, around and inside the nostrils. Since the accutane dries out my nasal passages my nose starts to flake at my nostrils. Plus I've had a cold this past week so I've been blowing my nose like every 2 minutes, so the poor thing has been red and raw. The aquaphor REALLY helped!!
  9. Amen to that! I envy you! :) The corners of my mouth bleed every once in awhile from being so dry. But it is clearly working if your face is drier along with your nasal passages and eyes. And I'm at day 47 I think and still have acne. A few active ones, a lot that are healing, then lots of redmarks. Like Deadbeat said, don't worry about it, everyone reacts differently.
  10. Wow, well good for you for drinking that much water! I wish I could do that. I'm getting better since I know I need to keep myself hydrated while on this stuff, but seriously, that's awesome! Your kidneys must love you.
  11. Thanks! :) My wings are perfect for work because I can still abide by the dress code, and I get lots of comments. I got called Angel all day. lol My coworker told me I would have been better dressed as a devil. :shrug: lol That's awesome that things are going well for you! I tried dabbing a little bit of BenzaClin after I started the Tane over a cyst, but when I woke up my face was so dried out it was insane! So I decided no topicals. lol I'm so excited for all of us and getting the opportuni
  12. Hey Rocket! Just wanted to say good luck with your course! I;m about 10 days ahead of you, but really excited about these next couple months to see the "grand" results I'm hearing about. I also noticed about the month month point how great my nose was looking!
  13. Great idea, even better would be to have a segregated island...I mean section, of the Accutane boards so that they my "inform" others. lol Everyone should have their say, but when you're on the drug and you come here for support, you don't want someone to start lecturing about how you're a terrible person and harming your body for taking it. It's like if you have cancer and you join a forum for support. You don't want people to tell you you're dumb for doing chemo and radiation instead of
  14. I think someone else was recently given desonate, too. I had it on the top of my hands and a little patch on one of my arms. I rubbed a bit of aquaphor on it every time I put some on my lips and it cleared up in like 2-3 days. Plus it was something I already had around. lol Someone else mentioned part of it was caused by how dehydrated you can become while on accutane, some I'm making an effort to drink more water. Worth a try if you won't be seeing your derm for awhile.
  15. Physical impairment and daily inability to function without pain for clear skin. You will never understand what that's like unless you have been through it, just like acne. I'm sorry but I am glad I and others are hear to warn people about the 'possible' serious complications and life being worse off than pre-tane therapy. There are a lot of people on this board popping tane pills as the easy route to clear skin, rather than trying less risky options. Also, there are people taking accutane w
×